# SDR CA990603008

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737281
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Rod
- Part number: MJ4512W
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE THRUST REVERSER FOLLOW-UP CONTROL ROD FORWARD ROD END BEARING WAS FOUND ADRIFT, FURTHER INSPECTION FOUND THE ROD END WAS CRACKED AND SPLITTING APART.  REPLACED.
